# SDR SIMA20130503009

- Difficulty date: May 3, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 23,858 hours, 20,298 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION FOUND THE LT NR 2 & LT NR 5 EMERGENCY LIGHT STRIPS HAVE BROKEN WIRES.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE LT NR 2 & LT NR 5 EMERGENCY LIGHT STRIPS IAW AMM 33-50-12.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
